MathSciNet Relay Station
MathSciNet bibliographic data
MR2443761 (2009i:28010) 28A75 (49Q15)
Ambrosio, Luigi; Colesanti, Andrea; Villa, Elena Outer Minkowski content for some classes of closed sets. Math. Ann. 342 (2008), no. 4, 727–748.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement